Properties of persymmetric matrices with applications

A Cantoni, P Butler

    Research output: Chapter in Book/Conference paperConference paper

    Original languageEnglish
    Title of host publicationInternational Conference on Information Sciences and Systems
    Pages447-450
    Number of pages4
    Publication statusPublished - 1976

    Cite this

    Cantoni, A., & Butler, P. (1976). Properties of persymmetric matrices with applications. In International Conference on Information Sciences and Systems (pp. 447-450)